# SDR DALA2024012501112

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31983
- Aircraft time: 21,977 hours, 8,604 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Mechanism
- Condition: Wrong Part
- Location: Rt Door Plug
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(LOG 5385875) DURING INSPECTION OF RH MID EXIT DOOR PLUG. FOUND INCORRECT HARDWARE ON FWD LOWER SPRING MECHANISM. INSTALLED CORRECT HARDWARE AT RH PLUG FWD LOWER SPRING MECHANISM PER B737 AMM 52-23 AND REINSTALLED SIDEWALL PANEL PER B737 AMM 25-21.
